Ronex 10mg tablet

66.00


Pack Size: 14’s


Composition: Cetirizine (10mg)


Pharmaceutical form: Tablets


Brand Name: SANOFI AVENTIS


Availability: Out of stock


Description

Ronex 10mg tablet

Cetirizine is classed as a non-drowsy antihistamine, but some people still find it makes them feel quite sleepy. Common side effects include headaches, dry mouth, feeling sick, dizziness, stomach pain and diarrhoea. It’s best not to drink alcohol while you‘re taking cetirizine as it can make you feel sleepy.
The usual dosage for adults younger than 65 years and children who are 6 years and older is one 10-milligram (mg) dose per day. You shouldn’t take more than 10 mg in 24 hours. Your doctor may recommend a 5-mg dose once or twice per day if your allergies are mild.
Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine is used to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose.

Uses

This medicine is used in the management of perennial and seasonal rhinitis (allergy), and urticaria (rash).Cetirizine 10 mg Tablets is an antiallergic medication. for the relief of symptoms of hay fever (seasonal allergic rhinitis) and allergies such as dust or pet allergies (perennial allergic rhinitis), such as sneezing, itchy, runny and blocked nose, itchy, red and watery eyes.

 

Side Effects

Patients using this medication may at times experience drowsiness, headaches, dizziness, agitation, dry mouth, and GI (gastro-intestinal) upset. If you experience any of these symptoms for a long period of time, consult your doctor immediately.

 

When Not To Use

Patients with renal (kidney) impairment, peanut or soya allergy.

Reviews

There are no reviews yet.

Be the first to review “Ronex 10mg tablet”

Your email address will not be published. Required fields are marked *

0